# SDR DALA2014102405742

- Difficulty date: October 20, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD "U" CHANNEL CRACKED AT LT MLG WW BS 1180, BULKHEAD INBD JUST BEFORE KEELBEAM. R & R THE CHANNEL IAW SRM.
